# SDR AALA201711149022

- Difficulty date: November 11, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 79,191 hours, 42,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 23314
- Condition: No Test
- Location: Emergency Light
- Part time: 89,361 hours, 47,125 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHTS FROM ROWS 13 TO 19 ARE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY ASSEMBLY AT ROW 13 IAW AMM 33-53-00.  OPS CHECKED GOOD.
